# SDR DTHA201310100033

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N328WW
- Make and model: Dorner DO328300
- Aircraft serial: 3116
- Aircraft time: 6,897 hours, 7,741 cycles
- Engine: Pwa PW306B
- Engine time: 6,582 hours, 7,366 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Part time: 6,582 hours, 7,366 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

SHORTLY AFTER TAKEOFF LAV SMOKE INDICATION IN EICAS FIELD WITH STRONG OIL SMELL IN CABIN AND COCKPIT.  RETURNED TO FIELD.  AFTER INSPECTION IT WAS FOUND THAT OIL CONTAMINATION WAS ENTERING THE BLEED SYS FROM THE COMPRESSOR SECTION OF THE ENGINE.  IT WILL NOT BE DETERMINED ON WHAT THE SPECIFIC CAUSE OF THIS EVENT WAS UNTIL THE ENGINE HAS UNDERGONE A TEARDOWN AND EVALUATION BY THE MFG.
